# SDR USAASB99026

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241US
- Make and model: Boeing 737201
- Aircraft serial: 22443
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 6552811109
- Condition: Failed
- Location: Landing Gear
- Part time: 3,690 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

TPA - FLT2675 - ON APPROACH INTO TPA, ALL THREE LANDING GEAR RED UNSAFE LIGHTS ILLUMINATED.  CREW EXECUTED A MISSED APPROACH.  CREW RECYCLED LANDING GEAR TWICE AND ALL THREE RED AND GREEN GEAR LIGHTS REMAINED ILLUMINATED.  ON THIRD LANDING GEAR RECYCLE ATTEMPT, THE THREE RED GEAR LIGHTS EXTINGUISHED AND ONLY THE GHREE GREEN GEAR LIGHTS REMAINED ILLUMINATED.  A NORMAL LANDING WAS ACCOMPLISHED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ACCESSORY UNIT.  OPERATIONAL CHECK GOOD PER MM 32-09-100A.  ACCOMPLISHED GEAR SWING.  GEAR SWING CHECKS GOOD.  (M)
